# SDR 0390

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 5719161501
- Condition: Cracked
- Location: Lt Aileron
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY DETECTED LT OB AILERON CENTER HINGE FITTING CRACKED.
